# SDR DLM88972017

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7055381
- Condition: Leaking
- Location: Rt Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT LOST ALL RT SYST HYD FLUID DURING CLIMBOUT.  FOUND HYD PRESSURE LINE IN RT PYLON LEAKING.  REPLACED LINE SYST, LEAK CHECKED OK.
